Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin ? Please anyone reply if possible........ galkeepinon

Posted by wingedcat on July 8, 2003, at 6:22:11

In reply to Re: Klonopin ? Please anyone reply if possible........ wingedcat, posted by galkeepinon on July 8, 2003, at 0:27:36

I've never been on the other medications you mentioned you are on, so I don't know if how you are feeling may be reactions to that. They all sound like they could have a cumulative sedative effect. It's weird that these effects are happening all of a sudden for you. Do you feel ok when you take 1 mg at night instead of 2 mg? Sometimes if I try to take less than needed I feel a little physically ill :/

I am on 300 mg/day Wellbutrin SR and 1.25 mg/day Klonopin. I've taken Wellbutrin for about 3 years and it's worked well for me for depression. I've taken Klonopin for 6 months. In December I had tried to stop taking the Wellbutrin and switched jobs and I had a depression/panic rebound. Klonopin helped control the panic attacks, and I think it helps control my moods to some extent. But I am sleeping way too much, even on this low dose of Klonopin. Part of it is my own fault, not getting into proper rhythms and schedules.

The main reason I'd like to stop is that I am going to live at a university next year to finish my degree, and Klonopin definitely dumbs me down and makes it harder to concentrate. I've talked about it with my therapist but not yet with my doctor. I'd like to go to an "as needed" dosage with anxiety medicine while I am going to school, but I don't know if Klonopin is the kind of medication that you can take "as needed" because it lasts so long. My therapist said that anything involving changing the Klonopin dose should be done slowly, that there is no need to rush things unless it's posing a serious problem.

Thanks for replying to me. Thanks for posting, it's nice to hear I'm not alone with feeling this way, although I hope you are feeling better soon. Klonopin definitely has helped but it has its down sides as well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wingedcat thread:239962
URL: http://www.dr-bob.org/babble/20030708/msgs/240049.html